# SDR GTIA2019031503217

- Difficulty date: March 15, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N674NK
- Make and model: Airbus A321-231
- Aircraft serial: 7462
- Aircraft time: 7,164 hours, 3,038 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE FOUND INOP. INSTALLED SERVICABLE MEGAPHONE IAW EMERGENCY EQUIPMENT DRAWING EMER EQUIP. OPS CHECK OKAY. A/C OKAY FOR SERVICE.
